• Title of article

    On the robustness of the predictive distribution for sampling from finite populations

  • Author/Authors

    Sudip Bose، نويسنده ,

  • Issue Information
    فصلنامه با شماره پیاپی سال 2004
  • Pages
    7
  • From page
    21
  • To page
    27
  • Keywords
    P!olya–Eggenberger distributions , Samplingwithout replacement , Predictive distribution , Finite population , Hypergeometric , Limit distribution , Multivariate , Multivariate hypergeometric , Polya urn model , Multinomial , Sampling distribution
  • Journal title
    Statistics and Probability Letters
  • Serial Year
    2004
  • Journal title
    Statistics and Probability Letters
  • Record number

    140342